# SDR UHLA201602100104

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 30,097 hours, 18,595 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR EICAS OPEN INDICATION IN FLIGHT.  INSPECTED WIRE HARNESS, FOUND CONNECTOR PLUG J19000, LOOSE. CLEANED OHMMETER AND REINSTALLED OHMMETER, OPS CHECK GOOD IAW WM 52-74-50.
